Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 54, NWS Kansas City, MO

May 20, 20184 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 20, 2018, 12:47 AM CDT for 4 counties in Missouri. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2018, 12:47 AM CDT (05:47 UTC)
Expired
May 20, 2018, 1:48 AM CDT
In force
61 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Adair County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 179 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 12:50 AM CDTTSTM WND DMGPollock, MOPOWER LINES AND TREES DOWN...TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2018-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2018-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WUUS53 KEAX 200547
SVREAX
MOC001-171-197-211-200700-
/O.NEW.KEAX.SV.W.0054.180520T0547Z-180520T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1247 AM CDT SUN MAY 20 2018

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Northern Adair County in northeastern Missouri...
  Southern Putnam County in north central Missouri...
  Northeastern Sullivan County in north central Missouri...
  Schuyler County in northeastern Missouri...

* Until 200 AM CDT.

* At 1246 AM CDT, a severe thunderstorm was located 10 miles north of
  Milan, moving east at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Kirksville, Unionville, Lancaster, Green City, Queen City,
  Novinger, Greentop, Downing, Greencastle, Glenwood, Pollock,
  Worthington, Livonia, Lemons and Green Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4016 9235 4024 9322 4045 9323 4056 9235
TIME...MOT...LOC 0546Z 267DEG 35KT 4035 9315 

HAIL...1.50IN
WIND...60MPH
 
$$

CDB
4 follow-up statements
792 
WWUS53 KEAX 200600
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
100 AM CDT SUN MAY 20 2018

MOC001-171-197-211-200700-
/O.CON.KEAX.SV.W.0054.000000T0000Z-180520T0700Z/
Adair MO-Putnam MO-Sullivan MO-Schuyler MO-
100 AM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHERN ADAIR...SOUTHEASTERN PUTNAM...NORTHEASTERN SULLIVAN AND
SCHUYLER COUNTIES...

At 100 AM CDT, a severe thunderstorm was located near Green City, or
8 miles south of Unionville, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Kirksville, Unionville, Lancaster, Green City, Queen City, Novinger,
Greentop, Downing, Greencastle, Glenwood, Worthington, Livonia,
Lemons and Green Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4016 9235 4024 9306 4047 9306 4056 9235
TIME...MOT...LOC 0600Z 267DEG 35KT 4036 9297 

HAIL...1.50IN
WIND...60MPH
 
$$

CDB
956 
WWUS53 KEAX 200615
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
115 AM CDT SUN MAY 20 2018

MOC211-200624-
/O.CAN.KEAX.SV.W.0054.000000T0000Z-180520T0700Z/
Sullivan MO-
115 AM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SULLIVAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4016 9235 4022 9286 4046 9286 4052 9235
TIME...MOT...LOC 0614Z 270DEG 36KT 4033 9276 

$$

MOC001-171-197-200700-
/O.CON.KEAX.SV.W.0054.000000T0000Z-180520T0700Z/
Adair MO-Putnam MO-Schuyler MO-
115 AM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHERN ADAIR...SOUTHEASTERN PUTNAM AND SCHUYLER COUNTIES...

At 114 AM CDT, a severe thunderstorm was located 7 miles northwest of
Novinger, or 13 miles northwest of Kirksville, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Kirksville, Queen City, Novinger, Greentop, Downing and Worthington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4016 9235 4022 9286 4046 9286 4052 9235
TIME...MOT...LOC 0614Z 270DEG 36KT 4033 9276 

HAIL...1.50IN
WIND...60MPH
 
$$

CDB
779 
WWUS53 KEAX 200628
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
128 AM CDT SUN MAY 20 2018

MOC171-200638-
/O.CAN.KEAX.SV.W.0054.000000T0000Z-180520T0700Z/
Putnam MO-
128 AM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4023 9235 4027 9269 4034 9269 4035 9268
      4039 9269 4039 9267 4040 9268 4041 9267
      4043 9270 4044 9270 4048 9236
TIME...MOT...LOC 0628Z 269DEG 38KT 4032 9260 

$$

MOC001-197-200700-
/O.CON.KEAX.SV.W.0054.000000T0000Z-180520T0700Z/
Adair MO-Schuyler MO-
128 AM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN ADAIR AND SOUTHERN SCHUYLER COUNTIES...

At 128 AM CDT, a severe thunderstorm was located over Greentop, or 8
miles north of Kirksville, moving east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Queen City and Greentop. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4023 9235 4027 9269 4034 9269 4035 9268
      4039 9269 4039 9267 4040 9268 4041 9267
      4043 9270 4044 9270 4048 9236
TIME...MOT...LOC 0628Z 269DEG 38KT 4032 9260 

HAIL...1.50IN
WIND...60MPH
 
$$

CDB
072 
WWUS53 KEAX 200648
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
148 AM CDT SUN MAY 20 2018

MOC001-197-200658-
/O.CAN.KEAX.SV.W.0054.000000T0000Z-180520T0700Z/
Adair MO-Schuyler MO-
148 AM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAIR AND
SOUTHERN SCHUYLER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pleasant Hill.

LAT...LON 4023 9235 4027 9269 4034 9269 4035 9268
      4039 9269 4039 9267 4040 9268 4041 9267
      4043 9270 4044 9270 4048 9236
TIME...MOT...LOC 0644Z 267DEG 35KT 4033 9234 

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:50 PM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, May 19, 7:50 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
750 PM CDT Sat May 19 2018

.Update...
Issued at 750 PM CDT SAT MAY 19 2018

We will continue to watch eastern Kansas and northern Missouri for
severe storms through late this evening, but currently severe
weather is not looking favorable in areas from Kansas City east into
central Missouri. The storms in central Missouri that are still near
severe limits are a bowing line that is moving east along what looks
like the an east-west boundary left behind from storm activity
earlier in the day. Once that activity moves to the east of our area
(expected by 8 PM) the only storms to watch will be the ones trying
to redevelop along an elevated convergence line extending from east
central Kansas northeast through north central Missouri; roughly
along I-35. Both operational and CAM models hint at the
redevelopment this evening as a weak low level jet tries to develop
across west central Missouri in advance of the shortwave trough,
which is still spinning over central Nebraska. This expected burst
in the low level jet is not expected to last long, so neither is the
redeveloping storms. More widespread storm activity may develop
early Sunday morning as it grows from the activity in north central
Oklahoma, but the severe threat by the early morning hours of Sunday
will be very minimal.

&&

.Discussion...
Issued at 236 PM CDT SAT MAY 19 2018

The main concern for the late afternoon and evening hours
continues to be with the potential for strong to damaging winds
and large hail across the local area, particularly for areas over
eastern Kansas and and western Missouri.

The complex forecast is beginning to come into resolution as
depicted via visible satellite trends with multiple features in
play. Widespread convection from this morning has worked to
stabilize the environment in the near-term, though a gradual
clearing has been noted across eastern Kansas and more recently,
western Missouri. Synoptically speaking, a cold front is stretched
across central Kansas with a stationary boundary draped from north
central Kansas to northwestern Missouri. An inverted trough axis is
also noted along an axis extending from the Texas Panhandle into
west central Missouri. A weak mid-level shortwave is positioned
over southwestern Nebraska as of the early afternoon.

As the frontal boundary slowly pushes eastward driven by the
overhead shortwave trough, the downstream trough axis will
continue to pull northeastward into the local area. While these
features should remain displaced overall, the merging of these
features with time will result in the potential for organized
convection late this afternoon into the evening hours. Expanding
CU fields are noted ahead of the frontal boundary, while ongoing
convection is noted along the trough axis to the southwest. The
initial area to monitor will be across northeast KS and northwest
MO as storms form near the cold front further west and advect
into the area. While there remains some uncertainty on the amount
of destabilization with which to work, steep mid-level lapse
rates and adequate shear profiles may support the development of
storms capable of producing large hail, strong winds, and perhaps
an isolated tornado through the late afternoon and early evening.
The second, perhaps more certain feature conducive to severe
potential, is the inverted trough axis to the southwest. Strong
850 hPa flow will continue to expand into eastern KS and western
MO this afternoon and evening. If the cold front is able to merge
with this feature, there is greater potential for organized
storms to develop after 5 to 6 PM, beginning near eastern KS and
western MO, including the Kansas City Metro. With that said,
strong flow near 700 hPa may effectively cap the environment,
especially with consideration to the slower surface warming trend
due to lingering morning storms. Thus, it is a conditional setup
as to the amount of severity within this activity. Should
organized convection form, there is the potential for large hail
and strong winds, mainly east of I-35 and south of the Missouri
River. Activity should quickly weaken to sub-severe thresholds
later this evening as storms advance into central Missouri.
Localized heavy rainfall and isolated flash flooding is also
possible, as PWAT values approach 1.5 to 1.75 inches.

Additional rain showers and thunderstorms will then redevelop late
tonight into Sunday morning as an embedded disturbance advects
overhead the LLJ, though no severe weather is expected heading into
Sunday morning. Off and on rain chances will continue across the
area through the afternoon before tapering off late Sunday evening
as the PVA anomaly continues to advect downstream. There is some
potential for isolated strong to severe storms across the eastern
CWA during peak heating Sunday afternoon, though activity should
not be as organized as compared to this evening.

More seasonable temperatures are expected in the wake of the cold
frontal passage Monday before a ridging pattern brings a return of
above seasonable temperatures through much of next week. Off and on
air mass type storm chances will also be present, which may
temporarily limit some of the afternoon heating trends.

&&

.Aviation...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 655 PM CDT SAT MAY 19 2018

Storms with VFR CIGs are scattered around the region, but not
current effecting the terminals. Looks like VFR will prevail
through early Sunday morning when another round of storms may
spread across western Missouri, followed by low clouds in the IFR
range spreading south. Have included VCTS for afternoon storms
Sunday with MVFR CIGs, but confidence is not very high.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Update...Cutter
Discussion...Welsh
Aviation...Cutter
Hazardous weather outlook, May 19, 4:58 AM CDT, 19 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
458 AM CDT Sat May 19 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
458 AM CDT Sat May 19 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Morning storms will continue to weakened this morning, but gusty
 winds and small hail will be possible with strong activity.

 Severe potential increases this afternoon with large hail, damaging
 winds, and a few isolated tornadoes possible. As storms merge later
 this evening and overnight, the severe weather threat will
 transition to more of a wind threat. Greatest threat for severe
 weather will be across eastern Kansas and western Missouri.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Sunday through Friday

 Severe threat will decrease by Sunday morning as overnight system
 moves east and weakens. Storms may redevelop by Sunday afternoon
 and a few strong storms likely across east-central Missouri.
 Periodic rain and thunderstorm chances will continue through much
 of the upcoming week.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 19, 11:49 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1149 PM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     HAIL             RIDGEWAY                40.38N 93.94W
05/19/2018  E1.25 INCH       HARRISON           MO   PUBLIC

&&

SGA
Local storm report, May 20, 12:27 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1227 AM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             2 ENE MILL GROVE        40.32N 93.56W
05/20/2018  M2.00 INCH       MERCER             MO   TRAINED SPOTTER

            ACCOMPANIED BY VERY STRONG STRAIGHT-LINE
            WINDS.

&&

LAFLIN
Local storm report, May 20, 12:32 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1232 AM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             2 SSE MILL GROVE        40.28N 93.58W
05/20/2018  E1.00 INCH       MERCER             MO   EMERGENCY MNGR

            DRIFTS OF NICKEL TO QUARTER SIZE HAIL ON US
            65...HAIL FOG AND SLICK ROADS.

&&

LAFLIN
Local storm report, May 20, 12:39 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1239 AM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     3 NNE MILL GROVE        40.35N 93.56W
05/20/2018                   MERCER             MO   EMERGENCY MNGR

            SMALL TREE LIMBS DOWN 2 TO 3 INCHES IN
            DIAMETER...2 MILES SOUTH OF CR E ON US 65.

&&

LAFLIN
Local storm report, May 20, 12:43 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 AM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             4 WSW MOUNT MORIAH      40.30N 93.86W
05/19/2018  E1.75 INCH       HARRISON           MO   LAW ENFORCEMENT

            PING-PONG TO GOLF BALL SIZED HAIL. NUMEROUS
            WINDOWS BROKEN ON RESIDENTIAL HOME.

&&

PMM
Local storm report, May 20, 12:44 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 AM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     HAIL             MOUNT MORIAH            40.33N 93.80W
05/19/2018  E1.00 INCH       HARRISON           MO   PUBLIC

            LOTS OF HAIL UP TO 1 INCH IN DIAMETER.

&&

LAFLIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:40 PM CDTSpecial Weather StatementEAXWorth50 min
May 19, 10:49 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth26 min
May 19, 11:14 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth61 min
May 19, 11:58 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan62 min
May 20, 4:24 PM CDTSpecial Weather StatementEAXBates36 min
May 20, 4:35 PM CDTSevere Thunderstorm WarningEAXBates25 min
May 20, 4:58 PM CDTSevere Thunderstorm WarningEAXBates32 min
May 20, 5:29 PM CDTSpecial Weather StatementEAXHenry31 min
May 20, 5:42 PM CDTAreal Flood AdvisoryEAXBates3 hr
May 20, 5:56 PM CDTSpecial Weather StatementEAXHenry34 min
May 20, 6:27 PM CDTSpecial Weather StatementEAXPettis48 min
May 20, 6:29 PM CDTSpecial Weather StatementEAXPettis31 min
May 20, 6:54 PM CDTSpecial Weather StatementEAXPettis51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.